# SDR DHL9980186C

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING T/E INTERIOR AREA AT STA 463 JUST ABOVE NR 4 PYLON ON I/B SIDE FOUND CRACK ON VERTICAL ANGLE.  REMOVED CRACKED ANGLE, FABRICATED NEW ANGLE AND INSTALLED PER SRM 51-1-21.
